Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 323, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 15, 2011, 4:15 AM CDT for Macoupin County, Montgomery County, Illinois. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2011, 4:15 AM CDT (09:15 UTC)
- Expired
- Jun 15, 2011, 5:03 AM CDT
- In force
- 48 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Macoupin County, IL, Montgomery County, IL
The radar
The Lincoln radar (KILX), 100 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -693 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 325 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
010
WUUS53 KLSX 150915
SVRLSX
ILC117-135-151015-
/O.NEW.KLSX.SV.W.0323.110615T0915Z-110615T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
415 AM CDT WED JUN 15 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MACOUPIN COUNTY IN SOUTHWEST ILLINOIS...
NORTHWESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 515 AM CDT
* AT 410 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM KEMPER TO PRAIRIETOWN...AND
MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
LITCHFIELD...CARLINVILLE...VIRDEN...PALMYRA...RAYMOND...GIRARD...
FARMERSVILLE...WHITE OAK...HETTICK...SCOTTVILLE...BUTLER...HONEY
BEND...STANDARD CITY...ATWATER...MODESTO...NILWOOD...WAGGONER...
HARVEL AND WENONAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE
ACROSS ST. CHARLES COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
&&
LAT...LON 3904 8970 3916 8970 3929 9015 3951 9015
3953 9007 3953 8954 3936 8952 3935 8923
TIME...MOT...LOC 0915Z 226DEG 40KT 3921 9018 3905 8984
WIND...HAIL 60MPH 1.00IN
$$
TILLY2 follow-up statements
176
WWUS53 KLSX 150953
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
453 AM CDT WED JUN 15 2011
ILC117-151002-
/O.CAN.KLSX.SV.W.0323.000000T0000Z-110615T1015Z/
MACOUPIN IL-
453 AM CDT WED JUN 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MACOUPIN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
LAT...LON 3905 8969 3952 8970 3953 8954 3936 8952
3935 8924
TIME...MOT...LOC 0952Z 233DEG 44KT 3937 8937
$$
ILC135-151015-
/O.CON.KLSX.SV.W.0323.000000T0000Z-110615T1015Z/
MONTGOMERY IL-
453 AM CDT WED JUN 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MONTGOMERY COUNTY UNTIL 515 AM CDT...
AT 451 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHEAST OF MORRISONVILLE...OR 7 MILES NORTHWEST OF NOKOMIS...MOVING
NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
RAYMOND...WENONAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
&&
LAT...LON 3905 8969 3952 8970 3953 8954 3936 8952
3935 8924
TIME...MOT...LOC 0952Z 233DEG 44KT 3937 8937
WIND...HAIL 60MPH 1.00IN
$$
TILLY382
WWUS53 KLSX 151003
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
503 AM CDT WED JUN 15 2011
ILC135-151014-
/O.CAN.KLSX.SV.W.0323.000000T0000Z-110615T1015Z/
MONTGOMERY IL-
503 AM CDT WED JUN 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MONTGOMERY COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
LAT...LON 3905 8969 3952 8970 3953 8954 3936 8952
3935 8924
TIME...MOT...LOC 1004Z 233DEG 44KT 3946 8922
$$
TILLYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:11 AM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 15, 3:11 AM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
311 AM CDT WED JUN 15 2011
.DISCUSSION...
/239 AM CDT WED JUN 15 2011/
BRIEF DISCUSSION THIS MORNING DUE TO ONGOING WEATHER. PRIMARY
CONCERNS ARE ONGOING STORMS ACROSS THE CWA...FLASH FLOODING
POTENTIAL...AND THUNDERSTORM CHANCES TOMORROW NIGHT.
MCS IN IA HAS FINALLY STARTED TO MAKE SEWD PROGRESS INTO THE NRN
CWA WHILE ADDITIONAL CONVECTION WAS ORGANIZING ACROSS SWRN MO AND
SPREADING NEWD TOWARDS THE ST. LOUIS METRO AREA. STILL HAVE
CONCERNS FOR FLASH FLOODING GIVEN ANTECEDENT HEAVY RAINFALL AND
SATURATED GROUND CONDITIONS...THEREFORE WILL CONTINUE THE FFA. MAY
NEED TO CONSIDER EXTENDING THE FFA PAST 7AM IF CONVECTION DOES NOT
PROGRESS AS FAST AS ANTICIPATED.
PCPN SHOULD GRADUALLY END FROM WEST TO EAST LATER TODAY AS THE SFC
LOW IN IA LIFTS NEWD AND PULLS THE WMFNT INTO CENTRAL IL WHILE THE
UPPER LEVEL TROF ALSO MOVES OFF TO THE EAST. ASSOCIATED CDFNT THEN
MOVES THROUGH THE CWA TODAY/TONIGHT WITH HIGH PRESSURE BUILDING IN
TO THE REGION BEHIND IT. MODEL GUIDANCE SHOWS THE CDFNT STALLING
IN NRN AR OR ALONG THE MO/AR BORDER BEFORE LIFTING NEWD AS A WMFNT
ON THU. MODEL GUIDANCE SHOWS INCREASING H85 MCONV OVER THE CWA BUT
THERE IS DISAGREEMENT ON WHETHER THE LLJ AXIS WILL BE FOCUSED
ENTIRELY OVER NRN KS OR WHETHER A SECONDARY BRANCH WILL ALSO
EXTEND INTO MO. SEVERAL HUNDRED J/KG OF CAPE AND H85-H7 MCONV
SUPPORTS GOING CHC POPS FOR THU NIGHT INTO FRI.
THERE IS SOME CONCERN THAT THE WMFNT MAY NOT LIFT NE OF THE
AREA...THEREFORE DID NOT FOLLOW WARMEST GUIDANCE FOR FRI AND KEPT
CHC POPS THROUGH FRI NIGHT. NO CHANGES PAST 12Z SAT.
KANOFSKY
&&
.AVIATION...
/617 PM CDT TUE JUN 14 2011/
SURFACE LOW WAS LOCATED JUST NORTHEAST OF KANSAS CITY WITH THE
COLD FRONT TRAILING SOUTH AND THE WARM FRONT DRAPED TO THE
SOUTHEAST THROUGH CENTRAL MO INTO SE MO. SATELLITE INDICATES LARGE
SCALE ASCENT ASSOCIATED WITH THE SHORT WAVE TROF IN KANSAS WAS
BEGINNING TO SPREAD ACROSS NORTHWEST MO AND CONVECTION IS NOW
TRYING TO INITIATE BETWEEN KSTJ AND KCDJ. THUNDERSTORMS SHOULD
GROW EXPLOSIVELY IN THE NEXT FEW HOURS TO THE NORTHWEST OF KCOU
AND SPREAD EAST AND SOUTHEAST GROWING INTO A LARGE THUNDERSTORM
COMPLEX CAPABLE OF STRONG WINDS...HEAVY RAIN...AND HAIL. IN THE
NEW TAFS...THE GENERAL TRENDS OF THE PREVIOUS TAFS HAVE JUST BEEN
DELAYED DUE TO SLOWER THUNDERSTORM INITIATION. I WILL WAIT UNTIL I
SEE THE ACTUAL DEVELOPMENT AND THUNDERSTORM ORGANIZATION BEFORE
FORECASTING HIGH IMPACTS AT THE TERMINALS. THE COLD FRONT ACROSS
WESTERN MO AND SOUTHEAST KS WILL MOVE FROM WEST TO EAST ACROSS
THE AREA DURING THE MORNING HOURS ON WEDNESDAY ACCOMPANIED BY
INCREASING WESTERLY WINDS AND A PERIOD OF MVFR CIGS.
SPECIFICS FOR KSTL...
THUNDERSTORM COMPLEX EXPECTED TO EVOLVE FROM NW INTO CENTRAL MO IN
THE NEXT 2 HOURS AND TRACK ESEWD IMPACTING THE TERMINAL BETWEEN
04Z-08Z. THE IMPACTS COULD BE HIGH AT THE TERMINAL WITH GUSTY WINDS
AND SOME HAIL BUT WILL WAIT TO SEE THE ACTUAL THUNDERSTORM
ORGANIZATION BEFORE INCLUDING THIS IN AN AMENDMENT. THE COLD FRONT
ACROSS WESTERN MO AND SOUTHEAST KS WILL MOVE FROM WEST TO EAST
ACROSS THE AREA DURING THE MORNING HOURS ON WEDNESDAY ACCOMPANIED
BY INCREASING WESTERLY WINDS AND A PERIOD OF MVFR CIGS.
GLASS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR AUDRAIN MO-
FRANKLIN MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MARION
MO-MONROE MO-MONTGOMERY MO-PIKE MO-RALLS MO-SHELBY MO-ST.
CHARLES MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-
STE. GENEVIEVE MO-WARREN MO-WASHINGTON MO.
IL...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR ADAMS IL-BOND
IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-
JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-
MONTGOMERY IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON
IL.
&&
WFO LSXHazardous weather outlook, Jun 15, 2:47 AM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 247 AM CDT WED JUN 15 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-152330- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 247 AM CDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL CONTINUE OVER THE AREA EARLY THIS MORNING. SOME OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL AND STRONG WINDS. HEAVY RAIN IS ALSO EXPECTED EARLY THIS MORNING...PRIMARILY OVER NORTHEAST AND EAST CENTRAL MISSOURI INTO WEST CENTRAL AND SOUTHWEST ILLINOIS. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THIS AREA UNTIL 7 AM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE FOR THUNDERSTORMS FROM LATE THURSDAY THROUGH SATURDAY NIGHT. THERE IS A CHANCE FOR THUNDERSTORMS FROM MONDAY NIGHT THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER AND FLOODING REPORTS...AS WELL AS ANY RAINFALL TOTALS IN EXCESS OF ONE INCH...TO THE NATIONAL WEATHER SERVICE IN SAINT LOUIS. KANOFSKY
In the hours before
Special weather statement, Jun 15, 3:16 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 316 AM CDT WED JUN 15 2011 MOZ061-063-150900- ST. CHARLES MO-ST. LOUIS MO- 316 AM CDT WED JUN 15 2011 ...SIGNIFICANT WEATHER ADVISORY FOR ST. LOUIS AND ST. CHARLES COUNTIES UNTIL 400 AM CDT... AT 315 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WILDWOOD...MOVING NORTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ELLISVILLE... LAKE ST. LOUIS... DARDENNE PRAIRIE... CLARKSON VALLEY... BALLWIN... WELDON SPRING... CHESTERFIELD... MANCHESTER... O'FALLON... COTTLEVILLE... TOWN AND COUNTRY... ST. PETERS... FRONTENAC... CREVE COEUR... MARYLAND HEIGHTS... ST. CHARLES... OLIVETTE... OVERLAND... ST. ANN... BRIDGETON... THIS STORM MAY INTENSIFY. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TILLY
Special weather statement, Jun 15, 3:31 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 331 AM CDT WED JUN 15 2011 MOZ041-047>050-150915- BOONE MO-CALLAWAY MO-COLE MO-MONITEAU MO-OSAGE MO- 331 AM CDT WED JUN 15 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OSAGE...EASTERN MONITEAU...COLE...CALLAWAY AND SOUTHERN BOONE COUNTIES UNTIL 415 AM CDT... AT 329 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FULTON TO 8 MILES WEST OF HIGH POINT...AND MOVING EAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. WINDS UP TO 45 MPH HAVE BEEN REPORTED NEAR ASHLAND. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... HOLTS SUMMIT... JEFFERSON CITY... LINN... AUXVASSE... CENTERTOWN... HIGH POINT... WILLIAMSBURG... NEW BLOOMFIELD... SHAMROCK... ST. MARTINS... RUSSELLVILLE... LAKE MYKEE... BRAZITO... WARDSVILLE... CHAMOIS... TAOS... WESTPHALIA... GUTHRIE... ELSTON... ENON... THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TILLY
Local storm report, Jun 15, 3:42 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
342 AM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 AM HEAVY RAIN CALIFORNIA 38.63N 92.57W
06/15/2011 M1.50 INCH MONITEAU MO TRAINED SPOTTER
MEASURED 1.5 INCHES OF RAIN IN 30 MINUTES.
&&
KANOFSKYLocal storm report, Jun 15, 3:43 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
343 AM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM TSTM WND GST WELDON SPRING 38.72N 90.65W
06/15/2011 M50 MPH ST. CHARLES MO NWS EMPLOYEE
AT NWS OFFICE. HEAVY RAIN... 1.00 INCH IN 15 MINUTES.
BRIEF HAIL... PEA SIZE OF SMALLER.
&&
KARLZLocal storm report, Jun 15, 3:48 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
348 AM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 AM TSTM WND GST 1 S ST. PETERS 38.76N 90.61W
06/15/2011 E60 MPH ST. CHARLES MO NWS EMPLOYEE
&&
CVKINGLocal storm report, Jun 15, 3:59 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
359 AM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 AM TSTM WND GST 4 NNE ORCHARD FARMS 38.93N 90.42W
06/15/2011 M51 MPH ST. CHARLES MO ASOS
AT SET
&&
KARLZThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 12:07 AM CDT | Flash Flood Warning | LSX | Adams | 8 hr |
| Jun 15, 3:29 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun | 46 min |
| Jun 15, 3:45 AM CDT | Areal Flood Advisory | LSX | Calhoun | 3 hr |
| Jun 15, 3:46 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey, Macoupin, Madison | 44 min |
| Jun 15, 4:02 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene | 43 min |
| Jun 15, 6:56 AM CDT | Areal Flood Warning | LSX | Adams | 12 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.